# SDR SWAA041367

- Difficulty date: May 13, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 50,265 hours, 46,827 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1514
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BULKHEAD STIFFENER AT BS 1016, BL 0, CORRODED.  REMOVED AND REPLACED BULKHEAD STIFFENER PER ACO.
